# SDR HEEA954899

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 350A54108004
- Condition: Defective
- Location: Eng Air
- Part time: 937 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE DOES NOT TURN.
